# SDR DALA2023092507901

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 IN REF TO NRC 00100, AFTER WASTE SERVICE PANEL REMOVAL, CORROSION WAS FOUND ON FUSELAGE SKIN (INTERNAL/EXTERNAL) PANEL SETTLEMENT AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00579: FUSELAGE SKIN OF AFT WASTE SERVICE PANEL WAS REPAIRED PER ERA 611470-14. (2983754)
